MathSciNet Relay Station
MathSciNet bibliographic data
MR537978 10K10 (10K15)
Adams, William W. On a relationship between the convergents of the nearest integer and regular continued fractions. Math. Comp. 33 (1979), no. 148, 1321–1331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement